MathSciNet Relay Station
MathSciNet bibliographic data
MR825637 58G30 (35A30 35F25 58A15 58C27)
Kossowski, Marek First order partial differential equations with singular solution. Indiana Univ. Math. J. 35 (1986), no. 1, 209–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement